# SDR SIMA1141

- Difficulty date: April 23, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4401 - EMERGENCY LIGHTS OVER SERVICE DOOR INOPERATIVE.  FOUND CANNON PLUG DISCONNECTED.  RECONNECTED SAME.  OPS CHECK GOOD.  (M)
